Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 189–190 (Mi umn1232)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events

Anatolii Sergeevich Kalashnikov (on his sixtieth birthday)

T. D. Venttsel', V. A. Kondrat'ev, E. M. Landis, O. A. Oleinik, N. Kh. Rozov


Full text: PDF file (228 kB)

English version:
Russian Mathematical Surveys, 1994, 49:4, 193–195

Bibliographic databases:

MSC: 01A70, 35L10, 35K10
Received: 14.04.1994

Citation: T. D. Venttsel', V. A. Kondrat'ev, E. M. Landis, O. A. Oleinik, N. Kh. Rozov, “Anatolii Sergeevich Kalashnikov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 49:4(298) (1994), 189–190; Russian Math. Surveys, 49:4 (1994), 193–195

Citation in format AMSBIB
\Bibitem{VenKonLan94}
\by T.~D.~Venttsel', V.~A.~Kondrat'ev, E.~M.~Landis, O.~A.~Oleinik, N.~Kh.~Rozov
\paper Anatolii Sergeevich Kalashnikov (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn1232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309462}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..193K}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 193--195
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002414}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400024}


Linking options:
  • http://mi.mathnet.ru/eng/umn1232
  • http://mi.mathnet.ru/eng/umn/v49/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Russian Math. Surveys, 53:6 (1998), 1335–1341  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. I. Borisov, “Asimptoticheskii analiz kraevykh zadach dlya operatora Laplasa s chastoi smenoi tipa granichnykh uslovii”, Differentsialnye uravneniya s chastnymi proizvodnymi, SMFN, 67, no. 1, Rossiiskii universitet druzhby narodov, M., 2021, 14–129  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:329
    Full text:94
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021